MathSciNet Relay Station
MathSciNet bibliographic data
MR1923643 35J60 (35B05 35B40 47J30)
Du, Yihong; Ma, Li Positive solutions of an elliptic partial differential equation on $\bold R\sp N$. J. Math. Anal. Appl. 271 (2002), no. 2, 409–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement